Bulletin (New Series) of the American Mathematical Society

Not all links are concordant to boundary links

T. D. Cochran and K. E. Orr

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 1 (1990), 99-106.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555721

Mathematical Reviews number (MathSciNet)
MR1031581

Zentralblatt MATH identifier
0705.57012

Subjects
Primary: 57Q45: Knots and links (in high dimensions) {For the low-dimensional case, see 57M25}
Secondary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45} 57R67: Surgery obstructions, Wall groups [See also 19J25] 19G12: Witt groups of rings [See also 11E81]

Citation

Cochran, T. D.; Orr, K. E. Not all links are concordant to boundary links. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 1, 99--106. https://projecteuclid.org/euclid.bams/1183555721


Export citation

References

  • [CGI] A. Casson and C. McA. Gordon, Cobordism of classical knots(A. Marin and L. Gillou, eds.), preprint, Orsay (Reprinted in A la recherche de la Topologie perdue, Progr. Math. 62, Birkhauser, Boston, 1986.).
  • [CG2] A. Casson and C. McA. Gordon, On slice knots in dimension three, Proc. Sympos. Pure Math. 30 (1978), 39-53.
  • [C] T. D. Cochran, Link concordance invariants and homotopy theory, Invent. Math. 90(1987), 635-645.
  • [CS1] S. Cappell and J. L. Shaneson, Link cobordism, Comment. Math. Helv. 55 (1980), 20-49.
  • [CS2] S. Cappell and J. L. Shaneson, An introduction to embeddings, immersions and singularities in codimension two, Proc. Sympos. Pure Math. 32 (1978), Ann. of Math. 99 (1974), 277-348.
  • [FQ] M. H. Freedman and F. Quinn, Topology of four manifolds, preprint.
  • [H] J. Hillman, Alexander ideals of links, Springer-Verlag Lecture Notes in Math. 895 (1981).
  • [L] J. Levine, Link concordance and algebraic closure, II. Inventiones Mathematicae 96 (1989), 571-592.
  • [L2] J. Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969), 229-244.
  • [LD] J. Le Dimet, Cobordisme d'Enlacement de Disques, Memoir de la Mathematique de France 32, 116, 1988.
  • [LMO] J. Levine, W. Mio and K. Orr, Links with vanishing homotopy invariant, Brandeis University, preprint.
  • [R] A. Ranicki, Exact sequences in the algebraic theory of surgery, Princeton Univ. Press, vol. 26, 1981.